MAUDE Adverse Event Report: ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; No Match

ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; No Match
Model Number PFA-GEN-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One pulse field ablation (pfa) generator sn (b)(6) was received for evaluation.Analysis indicated that the pinnacle main controller unit (mcu) was supplying 5 v to the video cable, however the video splitter led was not illuminated.During troubleshooting, a smell of smoke was detected.The source was traced to the therapy control unit (tcu) board, where capacitor u55 was observed to be damaged.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
This report is to advise of thermal decomposition that was noted during analysis.During a pfa procedure, when connecting the two touchscreens and adding the boom monitor via an hdmi cable, it was noted that the screens remained black.Typically, after connecting the hdmi cable, the touchscreens would go black for a second before properly booting up.On the ensite x gui, it was seen that the current pfa generator was still connected but, despite multiple reboots with different cable configurations, no images were able to populate on the generator after the initial error.Since the generator screen would not turn on, the case was continued with a tactiflex catheter.The procedure was completed with no adverse consequences to the patient.

Brand Name
CURRENT¿ PFA GENERATOR
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25200556
Report Number2184149-2026-00148
Device Sequence Number10035768
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)11115211
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number11115211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown